Couldn't find what you looking for?

TRY OUR SEARCH!

Hi i have came off depo from july 13th and have been off it since, i had 3 shots, but now i am having cramps everyday almost and my breasts are tender and tingly to the touch and i had a very sore lower back, but is this just reaction to coming off the depo as i have done 2 pregnancy tests and both negative, and how long do you think it will be before i get my period back to normal, i look forward to any reply thanks.

Loading...

I had my last shot in April, My last shot would have been July 18th but i did not get it and my breasts have been tender and sore aand fuller and back pain and still no period, i was also wondering if this is a side effect of coming off the depo.
Reply

Loading...

HI, I came off depo after fter 3 shots as well, though i dont feel any cramps or pain , but for 2 months after the shot i had irregular bleeding and now i havent got my period for 1 month and 1/2.
Reply

Loading...

i got the shot once in dec 2011 and it is now aug 2012 and still havent had a period i know i am not preganat as i got the shot for my babies daddy and he died in a car accident 2 weeks later and havent had sex since so i was also wondering what the heck is wrong
Reply

Loading...

I had the depo shot 3 times and then I didn't take my last shot. I am taking anxiety medicine also I had unprotected sex early October then had spotting on October 19 -20. I then had serve nausea for a week so on October 27 I took a pregnancy test and it was positive. I experience lower back pain, fatigue and more nausea. I took another test and it was negative but my symptoms get worse each day. I finally when to the doctor and I'm waiting on my Hcg results. If I'm pregnant this is the second time while on some type of birth control.
Reply

Loading...